Toggle Main Menu Toggle Search

Open Access padlockePrints

The Harish-Chandra isomorphism for quantum GL2

Lookup NU author(s): Dr Martina Balagovic

Downloads


Licence

This is the authors' accepted manuscript of an article that has been published in its final definitive form by European Mathematical Society, 2018.

For re-use rights please refer to the publisher's terms and conditions.


Publication metadata

Author(s): Balagovic M, Jordan D

Publication type: Article

Publication status: Published

Journal: Journal of Noncommutative Geometry

Year: 2018

Volume: 12

Issue: 3

Pages: 1161-1197

Online publication date: 30/10/2018

Acceptance date: 09/04/2018

Date deposited: 17/05/2018

ISSN (print): 1661-6952

ISSN (electronic): 1661-6960

Publisher: European Mathematical Society

URL: https://doi.org/10.4171/JNCG/300

DOI: 10.4171/JNCG/300


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share